# SDR CA020502022

- Difficulty date: April 22, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22850741115
- Condition: Failed
- Location: Rt Tr Stow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT AT FL290, THE RT REVERSER UNLOCK MESSAGE APPEARED. AIRCRAFT DIVERTED TO ATLANTA AND LANDED WITHOUT FURTHER INCIDENT. RT THRUST REVERSER DEFERRED PER MEL. LATER R&R RT ENGINE TR STOW SWITCH IAW AMM 78-37-01-400-801. RT THRUST REERSER OPS CHECKED IAW AMM AND AIRCRAFT RETURNED TO SERVICE.
